MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 341 to 360 of 1740

341
Symplectic capacities from Hamiltonian circle actions

Hwang, Taekgyu; Suh, Dong Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

342
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

343
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

344
Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghanresearcher; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

345
A Joint Sparse Recovery Framework for Accurate Reconstruction of Inclusions in Elastic Media

Yoo, Jaejun; Jung, Younghoon; Lim, Mikyoungresearcher; Ye, Jong Chulresearcher; Wahab, Abdul, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.3, pp.1104 - 1138, 2017

346
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

347
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

348
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

349
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

350
AN ANALYSIS OF A BROKEN P-1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS (vol 48, pg 2117, 2010)

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.55, no.4, pp.2110 - 2111, 2017

351
Monte Carlo simulation-based estimation for the minimum mortality temperature in temperature-mortality association study

Lee, Whanhee; Kim, Ho; Hwang, Sunghee; Zanobetti, Antonella; Schwartz, Joel D.; Chung, Yeonseungresearcher, BMC MEDICAL RESEARCH METHODOLOGY, v.17, 2017-09

352
Analysis and design of microfinance services: a case of ROSCA

Ahn, Deung Geon; Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, ENGINEERING ECONOMIST, v.62, no.3, pp.197 - 230, 2017-07

353
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

354
Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

355
Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

356
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

357
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

358
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

359
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

360
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0